MAUDE Adverse Event Report: MEDIVATORS CENTRISOL LIQUID BICARBONATE; DIALYSATE CONCENTRATE FOR HEMODIALYSIS

MEDIVATORS CENTRISOL LIQUID BICARBONATE; DIALYSATE CONCENTRATE FOR HEMODIALYSIS
Catalog Number MB-330-L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fever (1858); Pneumonia (2011)
Date of Event 01/24/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The facility reported a patient experiencing symptoms of rigors, fever of 101 degrees, and a diagnosis of pneumonia following patient dialysis treatment in which centrisol liquid bicarbonate was used as part of the dialysate solution.Medivators quality control performed testing of the product lot retain samples.The results show the product met specifications.Since the initial report there has been no additional information reported on the patient.This complaint will continue to be monitored by the medivators complaint handling system.
 
Event or Problem Description
The facility reported patient developed rigors, fever and was diagnosed with pneumonia after patient dialysis treatment.

Brand Name
CENTRISOL LIQUID BICARBONATE
Common Device Name
DIALYSATE CONCENTRATE FOR HEMODIALYSIS
Manufacturer (Section D)
MEDIVATORS
14605 28th ave n
minneapolis MN 55447
MDR Report Key6333205
Report Number2150060-2017-00007
Device Sequence Number13695258
Product Code KPO
UDI-Device Identifier00677964000409
UDI-Public00677964000409
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K781967
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue NumberMB-330-L
Device Lot Number823482
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2017
Initial Report FDA Received Date02/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1